Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Recurring staph infection after treatment, extreme disorientation, low feeling. What course of action should be taken?

Over the last three months I have been treated for a staph infection. After finishing the medication the infection continues to come back. This time the skin rash did not come back but I have been suffering from extreme disorientation and an overall run down feeling. The urgent care facility started me on iv recephrin last night and oral cefadroxil for 14 days.. They seem to be missing the fact that I feel like I am going to pass out and just treating the previous staph infection symptoms. I have already done a 14 day treatment of cefadroxil which didn t resolve the problem. What course of action should be taken?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
chlorhexidine washes
In shower, use chlorhexidine liquid in place of liquid soap.
Apply all over the body using a washcloth
scrub properly.
Then take normal shower
Laundry: Wash undergarments, towels, and tight jeans/clothing in bleach-containing soap water
Topical/skin ointment with antibiotics can be used
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor